Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Drug addicted.Suboxone.Taking from 5-6 years.Any treatment?

I know of several friends and a sibling that have been on suboxone, a med that is given to help someone that is addicted to opiates, heroine and maybe other narcotic pain meds. According to these people it is almost immpossible to get off of suboxone and it is only supposed to be prescribed for a short time. My sister and 1 friend have been on this for 5 - 6 years. Is there anyone in the medical field that truly knows the least painful, and shortest way to get off this medicine?
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Psychiatrist 's  Response
Hi there, thanks for asking. Suboxone is a medication that could be decreased in dose every several weeks. Its nature is in a way that this could be pain free (almost). If you feel uncomfortable, your doctor may give you a medication from the class of alpha 2 agonist. Best
Answered: Sun, 3 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor